# SDR HNAA2016092600295

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 39,894 hours, 36,194 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN EMERGENCY EXIT LIGHT IS INOPERATIVE.   FOUND LOOSE CONNECTION AT LIGHT. RECONNECTED CONNECTER, OPS CHECKED GOOD.
